# SDR CA960923002

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Failed
- Location: Door Seal
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G, I

## Discrepancy

(CAN) AIRCRAFT EN ROUTE WHEN PRESSURE BEGAN DECREASING AT UNCONTROLLABLE RATE.  OXYGEN MASKS DEPLOYED AND DONNED, AIRCRAFT LANDED SAFELY AT ALTERNATE SITE.  MAINTENANCE FOUND MOISTURE TRAPPED IN DOOR SEAL AIR SUPPLY LINE.  PURGED AIR USING LT ENGINE TO SUPPLY BLEED AIR AND MANUALLY ACTIVATING PLUNGER TO ALLOW AIR TO FLOW FREELY THROUGH SEAL.  AIRCRAFT TT:  2,277 HOURS.
